Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 3, 2015, 4:52 AM CDT for Barry County, Lawrence County, Stone County, Missouri. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 4:52 AM CDT (09:52 UTC)
- Expired
- Apr 3, 2015, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:10 AM CDT | FLASH FLOOD | 1 Ssw Ponce De Leon, MO | HWY 176 IN ABESVILLE AREA |
| Apr 3, 6:55 AM CDT | FLASH FLOOD | 1 Se Crane, MO | WATER RESCUE ON GRISHAM FORD ROAD. ONE PERSON REMOVED SAFELY. |
| Apr 3, 7:30 AM CDT | FLOOD | 1 E Crane, MO | STATE ROUTE BB IS CLOSED DUE TO FLOODING |
| Apr 3, 7:30 AM CDT | FLOOD | Hurley, MO | HIGHWAY A AND HIGHWAY CC IN HURLEY AT THE SPRING CREEK IS CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1838 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WGUS53 KSGF 030952
FFWSGF
MOC009-109-209-031300-
/O.NEW.KSGF.FF.W.0005.150403T0952Z-150403T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 AM CDT.
* AT 452 AM CDT...EMERGENCY MANAGMENT OFFICIALS REPORTED 8 TO 10
INCHES OF WATER OVER HIGHWAY 413 SOUTH OF CRANE AND 6 INCHES OF
WATER ON 413 NEAR FORD DEALERSHIP.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...AURORA...CRANE...ELSEY...
HURLEY...MADRY...MARIONVILLE...MCDOWELL...PLEASANT RIDGE...PONCE DE
LEON...VERONA AND WHEELERVILLE.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE C JUST SOUTH OF MCDOWELL...
ROUTE BB AT CRANE CREEK 2 MILES NORTH OF ELSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3682 9380 3701 9380 3701 9361 3700 9360
3700 9342 3699 9334 3689 9334 3682 9335
$$
RABERDING1 follow-up statement
308
WGUS73 KSGF 031251
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT FRI APR 3 2015
MOC009-109-209-031301-
/O.EXP.KSGF.FF.W.0005.000000T0000Z-150403T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-STONE MO-LAWRENCE MO-
751 AM CDT FRI APR 3 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR NORTHEASTERN
BARRY...NORTHERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES...
THE WARNING HAS BEEN REPLACED WITH A AREAL FLOOD WARNING.
LAT...LON 3682 9380 3701 9380 3701 9361 3700 9360
3700 9342 3699 9334 3689 9334 3682 9335
$$
RABERDINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:40 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 3, 3:40 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT Fri Apr 3 2015
...Severe Storms This Morning Then Cooler With Potential For Frost
Tonight Into Saturday Morning...
.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT FRI APR 3 2015
An upper level trough is currently pushing into the central Plains
early this morning which is pushing a cold front into the area.
Storms have developed across southeastern Kansas and far
southwestern Missouri. Storms are also starting to develop along
the cold front across southeastern Kansas and west central
Missouri.
Instability is greatest across southern Missouri generally south
of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that
developed out ahead of the front will continue to track east and
as the front pushes southeast into the better instability storms
will develop along the front and likely developing into a line of
storms as it pushes southeast across the area.
The storms ahead of the front will continue to have a large hail
risk...to the size of baseballs and a damaging wind risk. There
will also be a risk for a brief tornado along these storms, but
there is a little bit of a cap that has to be overcome. If the
storms are able to remain ahead of the front after sunrise this
morning the weak cap across southern Missouri may quickly erode
continuing an isolated tornado risk as low level shear has
increased as a strong low level jet has developed over the region.
Storms along the front will have a risk for damaging straight line
winds over 70 mph if a line can develop. 0-3km bulk shear values
are around 50kt to the east, and with the front and line of storms
pushing southeast there will be the risk for meso vorts forming
with any surges to the southeast within the line. This would then
result in a potential for brief tornadoes within the line this
morning. The surface cold front is expected to push out of the
area by the late morning hours bringing an end to any severe risk
to the area. The 850mb front will lag slightly behind the surface
front so some rain and perhaps a few non severe embedded
thunderstorms may linger into the afternoon hours before clear to
the south.
Behind the front gusty northerly winds will develop and help usher
a colder air mass into the area. Highs will only warm into the 50s
behind the front today. South central Missouri will remain in the
60s ahead of the front before temperatures drop behind the front
into the 50s this afternoon.
Tonight lows will drop into the low to mid 30s as high pressure
settles south over the region light winds and clear skies will
develop. As a result of these conditions there will be the
potential for frost development tonight into early Saturday
morning.
.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT FRI APR 3 2015
Surface high pressure will remain over the area on Saturday
with highs remaining into the 60s.
Surface low pressure will then spread into the plains lifting a
warm front through the area Sunday night into early next week.
This will usher in warmer temperatures with highs in the 70s
possible. There will also be the risk for a few showers and storms
with a warm front lifting north and remain closer to the area at
times through much of the week. A cold front will then sweep
through the region late next week as an upper level trough moves
to the east and could produce more wide spread showers and storms
across the area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 627 PM CDT THU APR 2 2015
For the KSGF/KJLN/KBBG tafs: Expect thunderstorms to increase in
coverage over the next few hours with mvfr/ifr conditions at times.
A strong cold front will move through the region toward 12z-15z
with strong north winds and lowering ceilings with much cooler low
levels.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH until Noon CDT today FOR MOZ057-058-068>071-077>083-
088>098-101>106.
KS...FLOOD WATCH until Noon CDT today FOR KSZ097-101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...DSAHazardous weather outlook, Apr 3, 4:50 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 450 AM CDT FRI APR 3 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 450 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FROST RISK. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEAST ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS MORNING...GENERALLY ALONG AND SOUTHEAST OF A BRANSON TO ROLLA MISSOURI LINE. DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN RISK WITH THIS LINE OF STORMS. THERE WILL ALSO BE AN ISOLATED TORNADO RISK WITH ANY BOWING SEGMENTS THAT CAN SURGE TO THE SOUTHEAST THIS MORNING. SOME AREAS OF EXCESSIVE RAIN MAY ALSO PRODUCE LOCALIZED FLOODING. LOW WATER CROSSINGS WILL BE SUSCEPTIBLE TO FLOODING ACROSS SOUTHERN MISSOURI THIS MORNING. GUSTY NORTHERLY WINDS OVER 30 MPH WILL OCCUR BEHIND THE FRONT THIS MORNING INTO EARLY THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI. PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY NIGHT THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR LOCATIONS SOUTHEAST OF A BRANSON TO ROLLA MISSOURI LINE EARLY THIS MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 4:15 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HAIL MONETT 36.92N 93.93W
04/03/2015 E1.75 INCH BARRY MO EMERGENCY MNGR
NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN BARRY AND
NORTHERN LAWRENCE COUNTIES
&&
BURCHFIELDLocal storm report, Apr 3, 4:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HAIL MONETT 36.92N 93.93W
04/03/2015 E1.75 INCH BARRY MO EMERGENCY MNGR
NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN LAWRENCE
AND NORTHERN BARRY COUNTIES
&&
BURCHFIELDLocal storm report, Apr 3, 4:38 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLOOD 3 SSW AVILLA 37.16N 94.15W
04/02/2015 JASPER MO DEPT OF HIGHWAYS
MISSOURI HIGHWAY 37 CLOSED AT SPRING RIVER AND WHITE OAK
CREEK DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Apr 3, 4:40 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HAIL BRANSON WEST 36.70N 93.37W
04/03/2015 E0.75 INCH STONE MO EMERGENCY MNGR
&&
BURCHFIELDLocal storm report, Apr 3, 4:44 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 2 WSW FRONTENAC 37.45N 94.73W
04/02/2015 E1.00 INCH CRAWFORD KS FIRE DEPT/RESCUE
QUARTER SIZED HAIL REPORTED AT ATKINSON MUNI AIRPORT.
0806 PM TORNADO 1 N HALLOWELL 37.19N 95.00W
04/02/2015 CHEROKEE KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED A TORNADO TOUCHDOWN AT
NORTHWEST 90TH AND BETHLEHEM RD.
0820 PM TORNADO 2 NW JASPER 37.36N 94.33W
04/02/2015 JASPER MO LAW ENFORCEMENT
0825 PM TSTM WND DMG 4 N JASPER 37.40N 94.30W
04/02/2015 BARTON MO EMERGENCY MNGR
TREES DOWN AT I49 AND HWY 126. POSSIBLE TORNADO.
0833 PM TORNADO 5 WSW GOLDEN CITY 37.37N 94.18W
04/02/2015 BARTON MO TRAINED SPOTTER
0836 PM HAIL 12 S PITTSBURG 37.24N 94.70W
04/02/2015 M1.75 INCH CHEROKEE KS BROADCAST MEDIA
GOLFBALL SIZE HAIL AT KOAM TV STATION
0837 PM HAIL CRESTLINE 37.17N 94.70W
04/02/2015 E1.00 INCH CHEROKEE KS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED BY EMA.
0844 PM HAIL CARL JUNCTION 37.18N 94.57W
04/02/2015 E1.50 INCH JASPER MO TRAINED SPOTTER
0858 PM HAIL GOLDEN CITY 37.39N 94.09W
04/02/2015 E1.50 INCH BARTON MO EMERGENCY MNGR
0859 PM HAIL 10 W COLUMBUS 37.17N 95.03W
04/02/2015 E1.00 INCH CHEROKEE KS EMERGENCY MNGR
0911 PM FUNNEL CLOUD WEBB CITY 37.15N 94.48W
04/02/2015 JASPER MO FIRE DEPT/RESCUE
0919 PM FUNNEL CLOUD 1 S CARTHAGE 37.16N 94.31W
04/02/2015 JASPER MO FIRE DEPT/RESCUE
0950 PM HAIL 5 E GALENA 37.07N 94.55W
04/02/2015 E0.88 INCH JASPER MO BROADCAST MEDIA
1103 PM FLOOD 3 SSW AVILLA 37.16N 94.15W
04/02/2015 JASPER MO DEPT OF HIGHWAYS
MISSOURI HIGHWAY 37 CLOSED AT SPRING RIVER AND WHITE OAK
CREEK DUE TO FLOODING
1130 PM TSTM WND DMG 6 W SELIGMAN 36.52N 94.05W
04/02/2015 BARRY MO PUBLIC
TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
NORTH OF ARKANSAS BORDER.
1218 AM TSTM WND DMG 4 W DRURY 36.93N 92.40W
04/03/2015 DOUGLAS MO TRAINED SPOTTER
TREES DOWN.
1232 AM TSTM WND GST VANZANT 36.97N 92.30W
04/03/2015 E80.00 MPH DOUGLAS MO EMERGENCY MNGR
NUMEROUS TREES DOWN ON HIGHWAY 95 AND ROUTE W.
1251 AM TSTM WND DMG POMONA 36.87N 91.91W
04/03/2015 HOWELL MO FIRE DEPT/RESCUE
HOUSE HEAVILY DAMAGED, TREES AND POWER LINES DOWN.
1257 AM TSTM WND DMG POMONA 36.87N 91.91W
04/03/2015 HOWELL MO EMERGENCY MNGR
POWER LINES WERE REPORTED DOWN IN POMONA. TIME ESTIMATED
BY RADAR.
0255 AM HAIL JOPLIN 37.08N 94.51W
04/03/2015 E1.00 INCH JASPER MO TRAINED SPOTTER
NUMEROUS QUARTER SIZE HAIL REPORTS IN JOPLIN
0325 AM HAIL PIERCE CITY 36.95N 94.00W
04/03/2015 E1.00 INCH LAWRENCE MO EMERGENCY MNGR
0331 AM HAIL MONETT 36.92N 93.93W
04/03/2015 E1.75 INCH BARRY MO EMERGENCY MNGR
IN CITY LIMITS OF MONETT
0332 AM HAIL MONETT 36.92N 93.93W
04/03/2015 E1.75 INCH BARRY MO EMERGENCY MNGR
NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN LAWRENCE
AND NORTHERN BARRY COUNTIES
0338 AM HAIL 1 NW VERONA 36.97N 93.81W
04/03/2015 E1.00 INCH LAWRENCE MO PUBLIC
0345 AM HAIL AURORA 36.97N 93.72W
04/03/2015 E1.75 INCH LAWRENCE MO PUBLIC
FACEBOOK PICTURE
0355 AM HAIL CRANE 36.91N 93.57W
04/03/2015 E1.25 INCH STONE MO EMERGENCY MNGR
0432 AM HAIL BRANSON WEST 36.70N 93.37W
04/03/2015 E0.75 INCH STONE MO EMERGENCY MNGR
0434 AM HAIL 2 N FORSYTH 36.71N 93.12W
04/03/2015 M0.88 INCH TANEY MO PUBLIC
&&
BURCHFIELDLocal storm report, Apr 3, 4:49 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLASH FLOOD S CRANE 36.91N 93.57W
04/03/2015 STONE MO EMERGENCY MNGR
8 TO 10 INCHES OF WATER OVER HIGHWAY 413 SOUTH OF CRANE
AND 6 INCHES OF WATER ON 413 NEAR FORD DEALERSHIP.
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:05 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 55 min |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| Apr 2, 8:07 PM CDT | Tornado Warning | SGF | Barton, Jasper | 23 min |
| Apr 2, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 45 min |
| Apr 2, 8:23 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 37 min |
| Apr 2, 8:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| Apr 2, 8:42 PM CDT | Tornado Warning | SGF | Jasper, Newton | 48 min |
| Apr 2, 8:56 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 23 min |
| Apr 2, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 28 min |
| Apr 2, 9:46 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 44 min |
| Apr 2, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 42 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 32 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 46 min |
| Apr 2, 11:20 PM CDT | Tornado Warning | SGF | Barry, Stone | 40 min |
| Apr 2, 11:41 PM CDT | Tornado Warning | SGF | Barry | 34 min |
| Apr 3, 12:02 AM CDT | Tornado Warning | SGF | Stone, Taney | 43 min |
| Apr 3, 12:11 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 37 min |
| Apr 3, 12:14 AM CDT | Tornado Warning | SGF | Douglas | 31 min |
| Apr 3, 12:39 AM CDT | Tornado Warning | SGF | Douglas, Howell | 36 min |
| Apr 3, 12:43 AM CDT | Tornado Warning | SGF | Ozark, Taney | 30 min |
| Apr 3, 12:59 AM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 46 min |
| Apr 3, 1:05 AM CDT | Tornado Warning | SGF | Ozark | 40 min |
| Apr 3, 1:25 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 35 min |
| Apr 3, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 47 min |
| Apr 3, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
| Apr 3, 2:28 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 62 min |
| Apr 3, 2:45 AM CDT | Tornado Warning | SGF | Newton | 45 min |
| Apr 3, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton | 42 min |
| Apr 3, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 47 min |
| Apr 3, 4:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 47 min |
| Apr 3, 5:01 AM CDT | Flash Flood Warning | SGF | Ozark, Taney | 6 hr |
| Apr 3, 5:02 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 43 min |
| Apr 3, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 24 min |
| Apr 3, 5:45 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 30 min |
| Apr 3, 7:27 AM CDT | River Flood Warning | SGF | Jasper | 39 hr |
| Apr 3, 7:44 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 6 hr |
| Apr 3, 8:23 AM CDT | Areal Flood Warning | SGF | Barry, Jasper, Lawrence, Newton, Stone | 9 hr |
| Apr 3, 8:34 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 6 hr |
| Apr 3, 10:48 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more | 6 hr |
| Apr 3, 11:13 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 22 hr |
| Apr 3, 1:58 PM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 3 hr |
| Apr 3, 4:55 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Laclede, Ozark, Texas, Wright | 18 hr |
| Apr 3, 4:59 PM CDT | Areal Flood Advisory | SGF | Barry, Jasper, Lawrence, Newton, Stone | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.